{"product_id":"anadin-ultra-ibuprofen-back-muscle-pain-relief-liquid-capsules-pack-of-16","title":"Anadin Ultra Ibuprofen Back \u0026 Muscle Pain Relief Liquid Capsules, Pack of 16","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eAnadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* (*based on absorption data for a 400mg dose). Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose. For claim verification please contact: mystory.gb@haleon.com For relief from: backache, muscular pain, rheumatic pain, neuralgia. Also provides relief from: headache, dental pain, feverishness, cold and flu symptoms, migraine, influenza. Contains ibuprofen, for pain relief, always read the label.\u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003e12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight \u0026amp; reach of children.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003ePo Box 3642 Maidenhead Berkshire Sl6 0Xf\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose) \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.) \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Provides relief from backache, muscular pain, rheumatic pain and neuralgia \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Anadin, stronger than pain \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Contains ibuprofen, for pain relief, always read the label \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"16 count (Pack of 1)","offer_id":57318993232250,"sku":null,"price":3.2,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/71VEvt3geEL._AC_SL1500.jpg?v=1790621998","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/anadin-ultra-ibuprofen-back-muscle-pain-relief-liquid-capsules-pack-of-16","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}